Abstr. Appl. Anal. 6 (1), 53-61, (19 June 2001) DOI: 10.1155/S1085337501000495
A. Ashyralyev, A. Hanalyev, P. E. Sobolevskii
KEYWORDS: 65N, 47D, 34B
The nonlocal boundary value problem, , in an arbitrary Banach space with the strongly positive operator , is considered. The coercive stability estimates in Hölder norms for the solution of this problem are proved. The exact Schauder’s estimates in Hölder norms of solutions of the boundary value problem on the range for -order multidimensional parabolic equations are obtaine.